Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The alternation of nodes of linearly independent solutions of second order difference equations


Author: Otto Dunkel
Journal: Bull. Amer. Math. Soc. 32 (1926), 333-334
DOI: https://doi.org/10.1090/S0002-9904-1926-04212-9
MathSciNet review: 1561221
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04212-9